Show simple item record

AuthorBiegert, Markusdc.contributor.author
AuthorWarma, Mahamadidc.contributor.author
Date of accession2019-10-08T13:38:48Zdc.date.accessioned
Available in OPARU since2019-10-08T13:38:48Zdc.date.available
Date of first publication2007dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordRobin boundary conditionsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHHeat equationdc.subject.lcsh
LCSHNonlinear boundary value problemsdc.subject.lcsh
LCSHMonotone operatorsdc.subject.lcsh
TitleThe heat equation with nonlinear generalized Robin boundary conditionsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2007source.volume
Source - Issue12source.issue
Source - Year2007source.year
Source - From page107source.fromPage
Source - To page132source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record